# SDR SIMA20190118001

- Difficulty date: January 18, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 36,090 hours, 32,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT IN FWD CABIN BY GALLEY INOP. C/A-REMOVED AND REPLACED EMERGENCY LIGHT DC/AC INVERTER 1 IAW AMM 33-50-11. OPC GOOD.
